MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ CIPROFLOXACIN - 5 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL

BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ CIPROFLOXACIN - 5 ¿G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Model Number 231658
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot #: 1127037, medical device expiration date: 05/31/24, device manufacture date: 05/07/21.Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the customer bd bbl¿ sensi-disc¿ ciprofloxacin - 5 g.This event occurred 1 time(s).At this time it is unclear whether or not patient samples were involved.There is no indication that false results were reported to health care practitioners.There is no indication of patient impact.The following information was provided by the initial reporter: "customer is reporting a zone of inhibition for their 231658 disc that is larger than expected", "steps taken with customer/troubleshooting: customer is reporting their 231658 discs from lot 1127037 and 1335457 have a zone of inhibition of >38mm when the expected zone size should be 29mm to 38mm.No organism type was specified.".
 
Additional Manufacturer Narrative
Investigation summary: a complaint investigation due to a zone of inhibition is larger than expected for ciprofloxacin catalog 231658 batch no's.: 1335457, 1127037 were performed on retention samples.Returned goods were not received from customer.The investigation required to perform bauer kirby test, visual inspection, and batch record review.Retention samples performed as expected.Refer to results below.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.
 
Event or Problem Description
It was reported that while using + the customer bd bbl¿ sensi-disc¿ ciprofloxacin - 5 ¿g.This event occurred 1 time(s).At this time it is unclear whether or not patient samples were involved.There is no indication that false results were reported to health care practitioners.There is no indication of patient impact.The following information was provided by the initial reporter: "customer is reporting a zone of inhibition for their 231658 disc that is larger than expected", "steps taken with customer/troubleshooting: customer is reporting their 231658 discs from lot 1127037 and 1335457 have a zone of inhibition of >38mm when the expected zone size should be 29mm to 38mm.No organism type was specified.".

Brand Name
BD BBL¿ SENSI-DISC¿ CIPROFLOXACIN - 5 ¿G
Common Device Name
SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14289083
Report Number2647876-2022-00120
Device Sequence Number1532540
Product Code JTN
UDI-Device Identifier30382902316580
UDI-Public30382902316580
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K874425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Model Number231658
Device Catalogue Number231658
Device Lot Number1335457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown